medric medric
[닫기]
잠시만 기다려 주세요. 로딩중입니다.

독시사이클린 복용 후 발생한 식도궤양형성 사례

A Case Report of Esophageal Ulceration after Taking Doxycycline

한국임상약학회지 2019년 29권 3호 p.209 ~ 214
김가연 ( KIm Ga-Yeon ) - 가천대학교 약학대학

이찬희 ( Lee Chan-Hee ) - 가천대학교 약학대학
이정우 ( Lee Jeong-Woo ) - 가천대학교 약학대학
이정민 ( Lee Jung-Min ) - 대한약사회 지역의약품안전센터
이모세 ( Lee Mo-Se ) - 대한약사회 지역의약품안전센터
지은희 ( Ji Eun-Hee ) - 가천대학교 약학대학

Abstract


Doxycycline is frequently prescribed to treat urogenital infections or acne vulgaris. A 39-year-old man was prescribed doxycycline as a treatment for his skin infection. He took each tablet on an empty stomach in the morning, and just before going to bed with insufficient water. After taking the prescribed medication for approximately 3 weeks, he was diagnosed with esophageal ulcer. He had not experienced these symptoms before, and the drug label says that doxycycline rarely causes esophageal ulcer. After discontinuing the medication, the symptoms disappeared. Using the World Health Organization-Uppsala Monitoring Center criteria, the causality for doxycycline-induced esophageal ulcer was evaluated as “possible.” Additionally, using the Naranjo scale and Korean causality assessment algorithm (Ver. 2), the causality was evaluated as “probable.” Previous reports have stated that most patients who took doxycycline with insufficient water just before going to bed or in the supine position developed esophageal ulcer. Therefore, all patients taking doxycycline must be provided with detailed instructions about the appropriate administration methods.

키워드

Doxycycline; esophageal ulcer; adverse event; causality assessment
원문 및 링크아웃 정보
 
등재저널 정보